MathSciNet Relay Station
MathSciNet bibliographic data
MR1669645 (2000b:57034) 57N10 (57M50)
Soma, Teruhiko Non-zero degree maps to hyperbolic $3$-manifolds. J. Differential Geom. 49 (1998), no. 3, 517–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement